Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
|raverbubble - Mon Nov 03, 2008 11:22 am||
I am 27 y/o female, dignosed with h pylori last Dec. I took antibiotics to treat that but am still having sever lower left side pain. Almost constant and also radiates into my back on occasion. When the pain is severe heat comes off the spot where it hurts and it sometimes bulges out slightly. i also have bouts of severe gas and burping. I had an Endoscopy done last week that came out normal. I do have occasional reflux that has affected my throat, but not alot of heart burn. I really need some help with this! Please let me know what you think. Thanks!
|John Kenyon, CNA - Fri Dec 12, 2008 9:33 pm||
Hi there -
This is a little too far down the GI tract to be picked up by endoscopy. While you may have GERD this is something else. It could be as simple as ordinary gas (air) getting trapped in or around the splanchnic flexure of the large intestine, but if over-the-counter meds intended to dissipate gas don't relieve this then you may need a colonoscopy to determine just what's going on in there. This could also, of course, be gynecological in nature, but you'd likely have other symptoms as well that would point that way. You'll need to see the gastroenterologist again most likely, to figure out what exactly is going on. Since you've already had h.pylori and were treated for it, and since that usually colonizes the upper GI tract (stomach mostly), that's probably not what's going on.
Hopefully another GI consult will clear this up for you. Please follow up with us here.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.